Hello. Welcome to Ask The Doctor. We are here to help you.
What you have done is a deadly combination. The reason being that Suboxone is used for Methadone withdrawal. Now taking it along with Methadone can cause severe symptoms including nausea and vomiting, drowsiness, headache, memory loss, increase sweating (perspiration), dry mouth, visual disturbances due to miosis, orthostatic hypotension.
Now it the severity would depend on since how long you have been using Methadone. If your body is severely addicted to Methadone the symptoms would be less. But if you have been trying to quit it and you are off the drug you can experience severe symptoms particularly vomitings, sweating and flushing. In severe cases it can even cause respiratory depression and death.
If you have taken the drug in last hour just try to vomit it out as much as possible. Drink plenty of water. Take help of a friend or family member and inform them the episode so that in case of any severe symptoms you can be taken to ER immediately for supportive treatment.
I hope it helps you.
If you have any further query, please ask me.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.